# SDR QXEA200602011

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 21,681 hours, 30,819 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YVR FLIGHT 2225 ELECTRICAL ODOR IN COCKPIT WHEN APPROACH LIGHTS TURNED ON. MAINTENANCE INSPECTECTED IAW TASK 05-50-25-200-801, NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
